# SDR CALA2021040600430

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 46,070 hours, 16,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03B
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ON FWD OVERHEAD RAFT (L1262) CONNECTOR D10494 DAMAGED. REMOVED AND REPLACED CONNECTOR REF SWPM 20-61-28. OPS CK OK.
